# SDR HEEA0011438

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Failed
- Location: Cockpit Altitude
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER DOES NOT HOLD CALIBRATION.  CALIBRATE TO 28VDC NOT 12VDC.
